Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking medroxyprogesterone, brown red discharge, not taking clomid

So I m on medroxyprogestrone I just finished my last pills of 10days...but for the last 3days after ive been having very dark AF dark in color more brown in red tmi is this normal? I used this provera about 4 months ago and never experienced this. Just wondering is this a flow or just a period trying to break through? (Enough af for a pad)....Not trying to use my clomid days 5-9 if its not an actually menstraul 2 days left please help:-)
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Any type of brown bleeding counts in terms of menstrual flow. Assuming that the medication is being used to start a period. Yes this bleeding pattern is normal and counts as a menstrual period in terms of starting Clomid
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor